# SDR AALA201605219009

- Difficulty date: May 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 64,300 hours, 23,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTS THAT 2R DOOR NOT ARMING & MAKING A CLICKING NOISE.  FOUND THE R2 DOOR ARMING SYS WAS STICKING.  LUBRICATED THE FLOOR MOUNTED GIRT BAR FITTINGS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
